If you wish to contact us for some advice on this product, please call 1300 929 929
Always read the label. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, change or worsen, talk to your health professional.
Do not use in children under 1 month.
Children: keep to the recommended dose.
Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.
Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
Do not use if cap seal is broken or missing. Tighten cap after use to engage child-resistant closure.
A NOTE FROM WIZARD
All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete.
We still recommend that you check the ingredient listings and warnings on a product before use.
Paracetamol for children can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.
Dymadon for Kids Strawberry is a great-tasting strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years.
For the gentle temporary relief of pain and fever associated with:
Symptoms of cold and flu.
Teething or toothache.